# SDR A6WR95007

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Condition: Required Reseal
- Location: Rt Wing Spar
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND RT WING REAR SPAR ROOT JOINT ATTACH FITTING LEAKING AT BOLT 'A'.  REMOVED AND INSPECTED BOLT.  RESEALED AND INSTALLED BOLT.  (X)
